# SDR AALA2019120439011

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 18,862 hours, 7,229 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Port
- Part number: 180725101
- Condition: Failed
- Location: Rows 18-22
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS ELECTRICAL ODOR COMING FROM SEAT ROWS 18-22. MAINTENANCE REMOVED AND REPLACED 21ABC SPB IAW AMM 44-22-44. POWERPORTS OPS CHECK NORMAL.
